# SDR UIEA2020063001182

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1112
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING SUPPORT BS 1112.1,  LBL 4, HAD SURFACE CORROSION.  THE FAIRING SUPPORT CORROSION WAS REMOVED AND PROTECTED IAW SRM 51-10-02, AND SRM 51-20-01. CHECKED WITHIN SRM 53-00-71 ALLOWABLE DAMAGE 1 FIG 101, LIMITS.
